Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Irregular periods, lower abdominal pain. Ultrasound shows endometrial thickness. Cure?

hi my daughter is 15 years old her periods started at the age of 11 since then they are irregular and she experiences immense pain in the lower abdomen before and during the periods doctor recommended an ultrasound next day of the end of the periods in her report endometrial thickness is 5mm is it normal or there is some problem????
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
HELLO THERE.

THE FINIDNGS OF YOUR DAUGHTER'S ULTRASOUND ARE NORMAL CONSIDERING THE TIME WHEN SHE HAD HER ULTRASOUND. IMMEDIATELY AFTER PERIODS ALL THE UTERINE LINING (ENDOMETRIAL TISSUE) SHEDS OFF IN MENSES AND SO THE THICKNESS IS REDUCED LIKE IN YOUR DAUGHTER.

ALSO IT IS ONLY FEW YEARS THAT YOUR DAUGHTER HAS STARTED MENSES. DURING THE INITIAL 2-3 YEARS OF MENSES, IRREGULARITIES ARE COMMON AS THE CYCLES ARE ANOVULATORY (NO EGG RELEASE). WITH AGE THE CYCLES GET REGULAR.

FOR THE CRAMPS AND PAIN SHE HAS DURING PERIODS, SHE CAN USE ANTISPASMODICS LIKE MEFTAL SPAS DURING PERIODS.

TAKE CARE.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor